MAUDE Adverse Event Report: ANGELINI THERMACARE LOWER BACK & HIP 8HR L/XL 2CT; HOT OR COLD DISPOSABLE PACK.

ANGELINI THERMACARE LOWER BACK & HIP 8HR L/XL 2CT; HOT OR COLD DISPOSABLE PACK.
Model Number ThermaCare HeatWraps - Lower Back & Hip
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On 04-sep-2021, a spontaneous report from the united states was received from a consumer via telephone regarding a female consumer who used thermacare lower back and hip 8hr l/xl heat wraps.Medical history and concomitant products were not provided.On an unspecified date the consumer opened up a box of thermacare lower back and hip 8hr l/xl heat wraps and noticed there was black on the inside of it.The consumer noted it looked like one of the little pads had been leaking stuff on the heat wrap.She thought that during the packaging and stitching went through the wrap causing leakage of black substances on the wrap in two areas.No additional information was provided.
 
Additional Manufacturer Narrative
The root cause cannot be identified.The site investigated this complaint by reviewing the device history records and manufacturing controls.The review of the device history records and production controls met the product release criteria.Consumer reports she "noticed there was black on the inside of it.The consumer noted it looked like one of the little pads had been leaking stuff on the heat wrap." without the physical sample for evaluation, the root cause of the consumer reporting she "noticed there was black on the inside of it.The consumer noted it looked like one of the little pads had been leaking stuff on the heat wrap" cannot be determined.The sample is not available for evaluation by the manufacturing site.Our manufacturing operations employ quality control procedures which include in process testing, and visual inspection, to ensure the quality of the product being packaged.No quality issues were identified upon this review of the batch device history record, in process attributes and variable quality checks or, inspection of retained samples.Retained samples met the product description and the product is within expiration date.

Brand Name
THERMACARE LOWER BACK & HIP 8HR L/XL 2CT
Common Device Name
HOT OR COLD DISPOSABLE PACK.
Manufacturer (Section D)
ANGELINI
1231 wyandotte dr
albany GA 31705
Manufacturer (Section G)
BRIDGES CONSUMER HEALTHCARE
811 broad street, suite 600
chattanooga TN 37402
Manufacturer Contact
scott hughes
811 broad street, suite 600
chattanooga, TN 37402
4237178579
MDR Report Key14118360
Report Number3007593958-2021-00056
Device Sequence Number14060446
Product Code IMD
UDI-Device Identifier00305733010037
UDI-Public00305733010037
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2024
Device Model NumberThermaCare HeatWraps - Lower Back & Hip
Device Lot NumberET2209
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2021
Initial Report FDA Received Date04/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale